Show simple item record

dc.contributor.authorPeric, Z.
dc.contributor.authorBogosavljevic, S.
dc.date.accessioned2016-04-26T11:03:21Z
dc.date.available2016-04-26T11:03:21Z
dc.date.issued2004-06cs
dc.identifier.citationRadioengineering. 2004, vol. 13, č. 2, s. 26-29. ISSN 1210-2512cs
dc.identifier.issn1210-2512
dc.identifier.urihttp://hdl.handle.net/11012/58048
dc.description.abstractIn this paper, a simple and complete asymptotical analysis is given for a mean square error (MSE) piecewise uniform polar quantizer (PUPQ). We show that PUPQ has the same performance as the asymptotic nonuniform polar quantizer (NPQ) and has implementation complexity between complexities of NPQ and uniform polar quantization. The goal of this paper is solving the quantization problem in case of PUPQ and finding the corresponding support region.en
dc.formattextcs
dc.format.extent26-29cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherSpolečnost pro radioelektronické inženýrstvícs
dc.relation.ispartofRadioengineeringcs
dc.relation.urihttp://www.radioeng.cz/fulltexts/2004/04_02_26_29.pdfcs
dc.rightsCreative Commons Attribution 3.0 Unported Licenseen
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en
dc.subjectPolar quantizationen
dc.subjectasymptotical analysisen
dc.subjectanalytical and numerical optimizationen
dc.subjectdistortionen
dc.titleAsymptotic Analysis of Optimal Piecewise Uniform Polar Quantizationen
eprints.affiliatedInstitution.facultyFakulta eletrotechniky a komunikačních technologiícs
dc.coverage.issue2cs
dc.coverage.volume13cs
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0 Unported License
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0 Unported License